# SDR ABXA9701816

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47419
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 59197079
- Condition: Cracked
- Location: Bs 418
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LONGERON 30 CRACKED ON BOTH HORIZONTAL LEGS APPROX 5 INCHES LONG AT STA 418.  REPLACED LONGERON IAW DC9 SRM 53-02, FIG 14.
